# SDR ASOA201000816

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY CEILING FLOOD LIGHT CONNECTOR P355 (STN 409 RT) HAS A BROKEN WIRE.  STRIPPED WIRE OF CONNECTOR P355 AND CRIMPED NEW CONTACT PN 350689-7 ON WIRE AND REINSERTED WIRE IN 9355 IAW ESPM CH 20-11-00-AND CH 20-16-00.  PERFORM OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-801. PERFORMED OPS TEST OF THE EMERGENCY LIGHT IAW AMM 33-51-00-710-801-A01. OPS CHECK GOOD AT THIS TIME.
